# SDR ASOA200901056

- Difficulty date: September 27, 2009
- Submitted: October 1, 2009
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 27,726 hours, 23,898 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Bs 702
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 702 PRESSURE BULKHEAD LT SIDE LWR WHERE PACKING BREAK CABLE GOES THROUGH.  REMOVED -113 BRACKET, WEB STIFFENER AND CHANNEL DOUBLER FROM FS202 BULKHEAD WEB AND CUT OUT DAMAGE AT FS202.75 AT BL23.71 PRESSURE BULKHEAD PER REO 601R-53-11-563.  FABRICATED DOUBLER AND SHIMS.  LOCATED DOUBLER AND SHIMS. AND INSTALLED IAW REO 601R-53-11-563.
